# SDR SWAA2021111832175

- Difficulty date: October 20, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB NR 4 INSPAR RIB HSS 120 FWD LOWER OTBD CORNER CRACKED.  REMOVED CRACK IAW SRM 51-10-02-0G-0 & 55-10-09-2R-5 REPAIR 5. PERFORMED HFEC INSP OF CUT EDGES ON REPAIR AREA IAW NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED.   PERFORMED HFEC ROTO INSP OF ALL EXISTING FASTENER HOLES WITHIN REPAIR AREA IAW  NDT PART 6 51-00-00 PROCEDURE 16. NO CRACKS NOTED.   ACCOMPLISHED GVI OF ALL AREAS WITHIN REPAIR AREA,  NO DEFECTS NOTED IAW SRM 55-10-09-2R-5, STEP 4.F.  FABRICATED ANGLE SHIM & FILLER IAW SRM 55-10-09-2R-5 REPAIR 5 & BAC 5602. LOCATED & DRILLED IAW SRM 51-40-05-0G-0. TREATED & PRIMED REPAIR PARTS IAW SRM 51-20-01 & SOPM 20-41-02.  INSTALLED REPAIR IAW SRM 55-10-09-2R-5 REPAIR 5. STEP 12.
